MathSciNet Relay Station
MathSciNet bibliographic data
MR1381974 35L65 (35Q30 76D05)
Carlen, Eric A.; Loss, Michael Optimal smoothing and decay estimates for viscously damped conservation laws, with applications to the $2$-D Navier-Stokes equation. A celebration of John F. Nash, Jr. Duke Math. J. 81 (1995), no. 1, 135–157 (1996).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement